Periodic solutions of some systems of nonlinear differential equations
Differencialʹnye uravneniâ, Tome 27 (1991) no. 4, pp. 705-707
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1991_27_4_a20,
author = {I. G. Kozubovskaya},
title = {Periodic solutions of some systems of nonlinear differential equations},
journal = {Differencialʹnye uravneni\^a},
pages = {705--707},
year = {1991},
volume = {27},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1991_27_4_a20/}
}
I. G. Kozubovskaya. Periodic solutions of some systems of nonlinear differential equations. Differencialʹnye uravneniâ, Tome 27 (1991) no. 4, pp. 705-707. http://geodesic.mathdoc.fr/item/DE_1991_27_4_a20/